# SDR FDEA201201130150

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSPECTION,  FOUND ONE CRACK AT STA 5-123 TRANSVERSE SKIN SPLICE LONGERON 6L ON THE AFT SIDE CTR OF THE SPLICE FROM AFT EDGE TO NR 4 FASTENER HOLE.  R & R IAW SRM 51-33-01, REV 48, FABRICATED IAW DWG, REV E.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
